MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD Luer-Lok; Piston Syringe

BECTON DICKINSON MEDICAL SYSTEMS BD Luer-Lok; Piston Syringe
Catalog Number 302995
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll s/c contained foreign matter.Verbatim: complaint via email.Email(s) attached.Caller asked to clarify the location of the moisture.Is the moisture noted in the barrel or package.Caller informed that bd syringe contains a medical grade silicone lubricant.If the moisture is inside the syringe, it could be the silicone lubricant.If it's in the package, it could be a humidity/temperature issue.Per caller the moisture in the barrel of the syringe.Advised following instructions given by product complaints.Caller requested document stating the materials of the syringe.Emailed the syringe tds per request.Caller advised to have customer reach out to us directly at xxxx with questions.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD Luer-Lok
Common Device Name
Piston Syringe
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50736914
Report Number1213809-2026-00469
Device Sequence Number10662579
Product Code FMF
UDI-Device Identifier00382903029952
UDI-Public(01)00382903029952
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302995
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown